Facebook Pixel
EmpowHER Guest

why I am still touching after taking metirondozle

By Anonymous May 24, 2014 - 4:13am
Rate This

I have taken 5 days of and 7 days of amoxicillin why am I still itiching

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. I know this is annoying you as we have all been there. Go back to your doctor. Metirondozle is an antibiotic that treats bacterial infections although DOES NOT treat yeast infections and it sounds as if you may have one if you are constantly itching. Yeast is treated differently so follow up with your treating physician to obtain treatment for that as well. I hope this helps - keep us posted.



May 24, 2014 - 6:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Bacterial Vaginosis

Get Email Updates

Related Topics

Bacterial Vaginosis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!